# SDR AALA970759

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N132AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Part number: ARG74325001
- Condition: Leaking
- Location: Lt Mlg Door
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SFO - FLT 65 - EN ROUTE/JFK/SFW, DURING CRUISE, SYSTEM NR 3 HYDRAULIC QTY BEGAN TO DECREASE.  ACCOMP ABNORMAL PROCEDURES FOR SYSTEM NR 3 HYD QTY LOSS AND A/C PROCEEDED TO SFO.  ACCOMPLISHED ALTERNATE GEAR EXTENSION AND AICRAFT LANDED SFO WITHOUT INCIDENT.  REPLACED LEFT MAIN LANDING GEAR DOOR CYLINDER.  SERVICED SYSTEM NR 3 HYDRAULICS AND RESTOWED ALTERNATE GEAR EXTENSION HANDLE.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (M)
